Hope someone can diagnose my symptoms.
I’m 48, male, and have always previously been in good health. However, over the last year or so I’ve been suffering some symptoms which appear to be of a digestive nature. Initially the most pronounced symptom was a rather unpleasant sensation of undigested matter, which felt like it was backing up all the way to my windpipe (this was most evident when I was lying in bed). Also, when I passed stools, I always felt that there was more to come, as if my digestive system hadn’t completely ‘emptied out’.
However, over the last six weeks or so, my symptoms appeared to have become more numerous. Specifically, I am now often awoken by my digestive system in the night, and as a result of my sleep being disturbed on an almost nightly basis I feel very tired in the daytime (this may be a symptom of my underlying problem, as well as being an unwanted side effect?)
In addition, I am now passing stools on an increasingly infrequent basis; beforehand, I would say I did so every 2-3 days, whereas now it’s every 3-4 days). I would however say that there has been no noticeable change in their colour or consistency.
I would say that I have a relatively healthy diet; we don’t often have high-cholesterol items/fried food, and I would say my caffeine and alcohol content is relatively modest. I have done a little research into dysmotility & IBS, but in the absence of expert medical knowledge am not sure if my symptoms are related for certain to either of these conditions. I have had blood and stool tests, neither of which have shown any abnormalities.
If anyone is able to point me in the right direction as regards a possible diagnosis, and/or knows of any appropriate resources, Web-based or otherwise, I would be very grateful.
Thanking you in anticipation.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?